# SDR EVCA20221115002

- Difficulty date: November 13, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N539AE
- Make and model: Bell 206L-4
- Aircraft serial: 52468
- Aircraft time: 5,116 hours, 9,324 cycles
- Engine: Allsn 250C30P
- Engine time: 2,917 hours, 5,161 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JET-A SMELL IN THE ACFT. INSPECTED AIRCRAFT FUEL SYSTEM FOR LEAKS NO DEFECTS NOTED AT THIS TIME, NO FUEL SMELL NOTED AT THIS TIME. ALL WORK IN REFERENCE WITH BHT206L4-MM-4 CHAPTER 28.
